# SDR 2008UALA02594

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 57,363 hours, 31,835 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT SLIDE FELL OUT DURING DOOR OPERATION.  REINSTALLED DOOR 1 LEFT SLIDE ASSEMBLY PER 25-61-35.  AC OK FOR SERVICE.
